# SDR P5CA9600433

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator Rod
- Part number: 65B109145
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACTUATOR ROD FOR THE LEFT BODY GEAR INBOARD DOOR, FOUND ON BLOWN TIRE INSPECTION.  REPLACED ROD PER BOEING MAINT MANUAL 32-14-05.
